# SDR N6WA2025012801

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 43,987 hours, 32,007 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120013
- Part serial: MAL1239
- Condition: Faulty
- Location: Zone 600 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBD FLIGHT SPOILERS AND IB SPOILERONS MESSAGE AT 200FT ON APPROACH, PERFORMED GO AROUND DUE TO WINDSHEAR. REPLACED RH IB MFS PCU IAW CRJ 550 AMM 27-62-01.
